# SDR UIEA2010122200213

- Difficulty date: December 22, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 31,687 hours, 9,104 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD AFT FLAP UPPER SURFACE CHAFED ON EXISTING REPAIR DOUBLER.  (REPAIR IAW EGAT EI NR T2010A57B-3117, REV 00 AND REV 01)
